# SDR SWI2025F01821

- Difficulty date: August 28, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12 COCKPIT FLOORBEAM CRACKED ON OTBD SIDE, WHERE IT ATTACHES TO BS 220.   PERFORMED REPAIR IAW SRM 51-42-06, 51-42-21, 53-00-00, 51-21-11, 51-25-06, 51-40-11, 51-25-16, & REO 670-53-11-896, REV -.  PERFORMED NDT ET INSPECTION.
